# SDR DALA2020112303837

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,082 hours, 29,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH THE L1 AND R1 LOWER EXIT SIGNS WILL NOT ILLUMINATE.  MAINTENANCE REPLACED THE BATTERY PACK ABOVE SEAT 2CD, IAW B717 AMM 33 -51.  OPERATIONAL CHECK WAS GOOD.
